Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 983607, 8 pages
Research Article

Perpendicularity in an Abelian Group

1School of Information Sciences, University of Tampere, 33014, Finland
2School of Applied Educational Science and Teacher Education, University of Eastern Finland, P.O. Box 86, 57101 Savonlinna, Finland

Received 12 January 2013; Accepted 19 March 2013

Academic Editor: Petru Jebelean

Copyright © 2013 Pentti Haukkanen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pentti Haukkanen, Mika Mattila, Jorma K. Merikoski, and Timo Tossavainen, “Perpendicularity in an Abelian Group,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 983607, 8 pages, 2013. doi:10.1155/2013/983607